Skip to Main content Skip to Navigation
Journal articles

Hedging default risks of CDOs in Markovian contagion models

Complete list of metadata

https://hal-paris1.archives-ouvertes.fr/hal-03676198
Contributor : Jean-Paul LAURENT Connect in order to contact the contributor
Submitted on : Monday, May 23, 2022 - 4:35:09 PM
Last modification on : Tuesday, May 24, 2022 - 3:03:27 AM

Links full text

Identifiers

Collections

Citation

Jean-Paul Laurent, Areski Cousin, Jean-David Fermanian. Hedging default risks of CDOs in Markovian contagion models. Quantitative Finance, Taylor & Francis (Routledge), 2011, 11 (12), pp.1773-1791. ⟨10.1080/14697680903390126⟩. ⟨hal-03676198⟩

Share

Metrics

Record views

0